Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 483021, 10 pages
http://dx.doi.org/10.1155/2014/483021
Research Article

On Skew Circulant Type Matrices Involving Any Continuous Fibonacci Numbers

School of Science, Linyi University, Shuangling Road, Linyi 276005, China

Received 9 April 2014; Accepted 30 April 2014; Published 18 June 2014

Academic Editor: Zidong Wang

Copyright © 2014 Zhaolin Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhaolin Jiang, Jinjiang Yao, and Fuliang Lu, “On Skew Circulant Type Matrices Involving Any Continuous Fibonacci Numbers,” Abstract and Applied Analysis, vol. 2014, Article ID 483021, 10 pages, 2014. doi:10.1155/2014/483021